Follow
Eddie Cheng
Title
Cited by
Cited by
Year
A home health care routing and scheduling problem
E Cheng, JL Rich
2271998
Conditional matching preclusion sets
E Cheng, L Lesniak, MJ Lipman, L LiptŠk
Information Sciences 179 (8), 1092-1101, 2009
1062009
Linearly many faults in Cayley graphs generated by transposition trees
E Cheng, L LiptŠk
Information Sciences 177 (22), 4877-4882, 2007
1052007
Component connectivity of the hypercubes
LH Hsu, E Cheng, L LiptŠk, JJM Tan, CK Lin, TY Ho
International Journal of Computer Mathematics 89 (2), 137-145, 2012
1012012
Conditional diagnosability of Cayley graphs generated by transposition trees under the comparison diagnosis model
CK Lin, JJM Tan, LH Hsu, E Cheng, L LiptŠk
Journal of Interconnection networks 9 (01n02), 83-97, 2008
992008
Matching preclusion for some interconnection networks
E Cheng, L LiptŠk
Networks: An International Journal 50 (2), 173-180, 2007
972007
Super connectivity of star graphs, alternating group graphs and split-stars
E Cheng, MJ Lipman, H Park
Ars Combinatoria 59, 107-116, 2001
862001
Wheel inequalities for stable set polytopes
E Cheng, WH Cunningham
Mathematical programming 77, 389-421, 1997
861997
Matching preclusion for alternating group graphs and their generalizations
E Cheng, L Lesniak, MJ Lipman, L Liptak
International Journal of Foundations of Computer Science 19 (06), 1413-1437, 2008
622008
A faster algorithm for computing the strength of a network
E Cheng, WH Cunningham
Information Processing Letters 49 (4), 209-212, 1994
591994
Fault resiliency of Cayley graphs generated by transpositions
E Cheng, L Liptak
International Journal of Foundations of Computer Science 18 (05), 1005-1022, 2007
582007
Linearly many faults in 2‐tree‐generated networks
E Cheng, L LiptŠk, F Sala
Networks: An International Journal 55 (2), 90-98, 2010
572010
Matching preclusion and conditional matching preclusion for regular interconnection networks
E Cheng, MJ Lipman, L LiptŠk
Discrete Applied Mathematics 160 (13-14), 1936-1954, 2012
522012
Increasing the connectivity of the star graphs
E Cheng, MJ Lipman
Networks: An International Journal 40 (3), 165-169, 2002
512002
On deriving conditional diagnosability of interconnection networks
E Cheng, L LiptŠk, K Qiu, Z Shen
Information Processing Letters 112 (17-18), 674-677, 2012
492012
Matching preclusion and conditional matching preclusion problems for tori and related Cartesian products
E Cheng, L LiptŠk
Discrete Applied Mathematics 160 (12), 1699-1716, 2012
452012
Matching preclusion and conditional matching preclusion for bipartite interconnection networks I: Sufficient conditions
E Cheng, P Hu, R Jia, L LiptŠk
Networks 59 (4), 349-356, 2012
442012
Orienting Cayley graphs generated by transposition trees
E Cheng, L LiptŠk, N Shawash
Computers & Mathematics with Applications 55 (11), 2662-2672, 2008
422008
Two kinds of generalized connectivity of dual cubes
SL Zhao, RX Hao, E Cheng
Discrete Applied Mathematics 257, 306-316, 2019
412019
Connectivity results of complete cubic networks as associated with linearly many faults
E Cheng, K Qiu, Z Shen
Journal of Interconnection Networks 15 (01n02), 1550007, 2015
402015
The system can't perform the operation now. Try again later.
Articles 1–20